# SDR DHL2008753502

- Difficulty date: February 27, 2008
- Submitted: March 15, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" RT WING UPPER T/E WBL 124 "J" BEAM PANEL SUPPORT IS CRACKED FWD OF SPOILER ACTUATOR.  REMOVED "J" BEAM IAW B727 SRM 51-30-2.  FABRICATED NEW "J" BEAM PER DRAWING 65-21655 REV J AND EC-00829-001 FROM BAC1506-860 7075T6 DIM.81" PO NR 738738052.  TREAT AND PRIMED IAW SRM 51-10-2.  INSTALLED "J" BEAM IAW SRM 51-30-2.  LOCATION OF BEAM IS RT WING WBL 124.  IDENTIFIED PART AS 65-21655-4405P PER EC-00829-001 STEP 6. MAJOR REPAIR/PERMANENT REPAIR.
